Publication
Title
The unresolved problem of recurrent saphenofemoral reflux
Author
Language
English
Source (journal)
Journal of the American College of Surgeons / American College of Surgeons. - Chicago, Ill.
Publication
Chicago, Ill. : 2002
ISSN
1072-7515
Volume/pages
195:1(2002), p. 80-94
ISI
000176600100011
Full text (Publishers DOI)
Full text (publishers version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 25.05.2017
To cite this reference